Journal of Geometry

, Volume 68, Issue 1–2, pp 58–75

Geometrical properties of some Euler and circular cubics. Part 2

  • Henry Martyn Cundy
  • Cyril Frederick Parry
Article
  • 31 Downloads

Abstract

This paper is a continuation of Part 1, previously published under the same title. The reader is asked to refer back to Part 1 for the Glossary and references.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 2000

Authors and Affiliations

  • Henry Martyn Cundy
    • 1
  • Cyril Frederick Parry
    • 2
  1. 1.KendalUK
  2. 2.ExmouthUK

Personalised recommendations